# SDR SWIA200616968

- Difficulty date: May 12, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 8,495 hours, 7,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT TOP ANGLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPAIR PARTS INSTALLED AT AFT LOCATION IAW REO 601R-52-11-279 NOTES 5-10 AND SKYWEST RII 52-401.
